I have been bleeding now for 17 days. It's so heavy I can't wear tampons because I will soak a heavy one in 30 mins. I went to the gyno and with out doing any test tehy just put me on Ortho Cyclen birth control. They put me on the pill while I wass still bleeding to think I would stop all this bleeding but it did not. After starting the pill the next da I woke up in pain, it felt like I was being punched in the stomach and could not breath. I called the gyno and they said to take a pill for that day and if I am still feeling pain to stop and when the pain went away to take again and if pain comes back then we know its the pill and if I get worse to go to the ER. Well I went to the ER back in May and they did some test and could not find anything wrong and said basically its abmoral periods but to call ob/gyn to have further test done to see if I might have fiborids. Come to find out it was the pill. Well I stopped taking the pill but I am still bleeding, day 17. The gyno called to see how I was doing and I said the pain has stopped but I am still bleeding and she said are you just going to use condoms for BC I said I would like to be on something to help with the periods that are last 10+ days and comming every 10 days and she said to think about it and thsat was the end of th at phone convo. I think there is something wrong for me to be bleeding all this much, I ned to be tested and that doesn't seem to be happening. I am on the family plannig program( only covers gyno/BC) and not lots of places take this, in my area I tihnk just the Health Department and Planned Parenthood. Well I go the the Health Department and they are not doing anything to help me so I tihnk I will call Planned Parenthood
Hi and welcome to the forum. I am so sorry that you are going through this. When I was 25, I had bleeding like you described. I went to see my gyno and since I was done having children, we opted to take out the uterus. When he did, he found that I had bad endometreosis. I would ask your doctor if this is a possibility. I wish that you could see another doctor. It sounds like the one you have is not LISTENING to what you are saying. I get so upset when doctors do not listen to us. My piece of advice is this.....YOU know your body better than anyone, and if you think there is a problem, then you need to find a new doctor. I know you are on a family planning program, but bleeding for that long is not good either. Has your doctor checked to make sure you are not anemic form losing all of that blood? Please consider a second opinion. Let us know what you find out. Also, stay away from Ibuprofen as it is a blood thinner
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.